# SDR SWAA113934

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,305 hours, 65,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 20424
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 12 TO ROW 23.  REMOVED AND REPLACED BATTERY PACK PER MM.
